Side Effects Of Bipolar Medicine?
I was given depakote and risperidone, will those drugs make me fat? some of my friends use drugs for bipolar and fat. then is it safe or not to the kidney?
Hello, thank you for the question to HealthReplies.com.
the drugs you mentioned are drugs that are used for the treatment of complaints towards psychological disorders, usually prescribed specifically by psychiatrists.
Side effects of these drugs include:
1. Increase in body weight
2. Nausea, vomiting
6. Interrupting the menstrual cycle
for the kidneys, the recommended dose is a safe dose for the kidney as long as it is not consumed more than the recommended dose and is not accompanied by the consumption of food or drinks or alternative medicines that can irritate the kidneys.
prevention can be done:
1. Consuming drugs according to prayer from neurologists or psychiatrists
2. Managing stress well
3. Maintain your diet so that you don't gain excessive weight
thus hopefully useful